Group representations in indefinite metric spaces

Share/Save/Bookmark

Broek, P.M. van den (1984) Group representations in indefinite metric spaces. Journal of Mathematical Physics, 25 (5). pp. 1205-1210. ISSN 0022-2488

open access
[img]
Preview
PDF
435kB
Abstract:A group G of symmetry transformations of the rays of an indefinite metric space V with metric operator eta leads to a projective representation U of G in V in terms of eta-unitary, eta-antiunitary, eta-pseudounitary, and eta-pseudoantiunitary operators. We investigate the restrictions which are put on the irreducible components of U by the metric, and examine to what extent it is possible to decompose V into a direct sum of indefinite metric spaces, each carrying a projective representation of G. Attention is restricted to the cases where the subgroup of G which is represented by eta-unitary operators is of index 1 or 2.
Item Type:Article
Copyright:© 1984 American Institute of Physics
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/61730
Official URL:http://dx.doi.org/10.1063/1.526297
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page